Calcolo di alcuni determinanti
Bollettino dell'Unione Matematica Italiana (1950)
- Volume: 5, Issue: 3-4, page 293-297
- ISSN: 0392-4041
Access Full Article
topHow to cite
topVaroli, Giuseppe. "Calcolo di alcuni determinanti." Bollettino dell'Unione Matematica Italiana 5.3-4 (1950): 293-297. <http://eudml.org/doc/196113>.
@article{Varoli1950,
author = {Varoli, Giuseppe},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {linear algebra, polynomials},
language = {ita},
month = {12},
number = {3-4},
pages = {293-297},
publisher = {Zanichelli},
title = {Calcolo di alcuni determinanti},
url = {http://eudml.org/doc/196113},
volume = {5},
year = {1950},
}
TY - JOUR
AU - Varoli, Giuseppe
TI - Calcolo di alcuni determinanti
JO - Bollettino dell'Unione Matematica Italiana
DA - 1950/12//
PB - Zanichelli
VL - 5
IS - 3-4
SP - 293
EP - 297
LA - ita
KW - linear algebra, polynomials
UR - http://eudml.org/doc/196113
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.